waziri Yusuf, Mohammed. (1396). A Three-terms Conjugate Gradient Algorithm for Solving Large-Scale Systems of Nonlinear Equations. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(2), 145-157.
Mohammed waziri Yusuf. "A Three-terms Conjugate Gradient Algorithm for Solving Large-Scale Systems of Nonlinear Equations". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7, 2, 1396, 145-157.
waziri Yusuf, Mohammed. (1396). 'A Three-terms Conjugate Gradient Algorithm for Solving Large-Scale Systems of Nonlinear Equations', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(2), pp. 145-157.
waziri Yusuf, Mohammed. A Three-terms Conjugate Gradient Algorithm for Solving Large-Scale Systems of Nonlinear Equations. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 7(2): 145-157.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.